Navy Line

RGMIA
  News
  
About Us
  
Summary
  
Mathematical Inequalities
  
Problem Corner

Members
  Alphabetical Listing
  
Become a Member

Research Report Collection
  About
  
Issues
  
Submit a Paper

Publications in Inequalities
  RGMIA Monographs
  
Books
  
Journals

Other Items
  Inequalities Conferences
  
Links

Research Report Collection

Volume 20, 2017

The preprints are listed in increasing order of submission date and only the pdf files of the papers provided by the authors will be available. They can be cited as:

[1] I. I. Surname, Title of the Paper, RGMIA Research Report Collection, 20 (2017), Article x, xx pp.  

 

1. S. S. Dragomir
Two Parameters and Two Points Representations for Functions of Bounded Variation with Applications
  PDF 
2. M. A. Latif, S. S. Dragomir and E. Momoniat
Improved Hermite-Hadamard Type Inequalities by Using the p-Convexity of Differentiable Mappings
  PDF 
3. I. J. Taneja
2017 - Mathematical Style
  PDF 
4. S. S. Dragomir
Trapezoid Type Inequalities for Isotonic Functionals with Applications
  PDF 
5. S. S. Dragomir
Perturbed Trapezoid Type Inequalities for Isotonic Functionals and Functions of Bounded Variation with Applications
  PDF 
6. I. J. Taneja
Hardy-Ramanujan Number - 1729
  PDF 
7. S. S. Dragomir
Hermite-Hadamard Type Inequalities for Product of Convex and Symmetrized Convex Functions
  PDF 
8. S. S. Dragomir
Hermite-Hadamard Type Inequalities for Product of Symmetrized Convex Functions
  PDF 
9. S. S. Dragomir
Integral Inequalities for Asymmetrized Synchronous Functions
  PDF 
10. S. S. Dragomir
On Some Integral Inequalities for Symmetrized Synchronous Functions
  PDF 
11. I. J. Taneja
Magic Squares with Perfect Square Number Sums
  PDF 
12. S. S. Dragomir
Inequalities for Symmetrized or Anti-Symmetrized Inner Products of Complex-Valued Functions Defined on an Interval
  PDF 
13. S. S. Dragomir
Integral Gruss' Type Inequalities for Complex-Valued Functions
  PDF 
14. E. Set, S. S. Dragomir and A. Gozpinar
Some Generalized Hermite-Hadamard Type Inequalities Involving Fractional Integral Operator for Functions Whose Second Derivatives in Absolute Value are s-Convex
  PDF 
15. I. J. Taneja
Same Digits Equality Expressions - I
  PDF 
16. I. J. Taneja
Same Digits Equality Expressions - II
  PDF 
17. I. J. Taneja
Patterns in Prime Numbers: Fixed Digits Repetitions
  PDF 
18. S. S. Dragomir
Some Bounds for the Complex Cebysev Functional of Functions of Bounded Variation
  PDF 
19. S. S. Dragomir
Some Bounds for the Complex Cebysev Functional of Absolutely Continuous Functions
  PDF 
20. S. S. Dragomir
Trace Inequalities of Jensen Type for Selfadjoint Operators in Hilbert spaces: a Survey of Recent Results
  PDF 
21. I. J. Taneja
Magic Square Type Extended RowPalprimes of Orders 5x5 and 7x7 
  PDF 
22. I. J. Taneja
Magic Square Type Symmetric and Embedded Palprimes of Order 9x9 - I 
  PDF 
23. I. J. Taneja
Magic Square Type Symmetric and Embedded Palprimes of Order 9x9 - II
  PDF 
24. S. M. Sitnik
Norm Inequalities and Related Properties of Buschman-Erdelyi Transmutations
  PDF 
25. I. J. Taneja
Selfie Numbers and Binomial Coefficients
  PDF 
26. S. S. Dragomir
Reverses of Jensen's Integral Inequality and Applications: a Survey of Recent Results
  PDF 
27. S. S. Dragomir
An Averaging Integral Transform and its Properties
  PDF 
28. X. A. Udo-utun
On Almost Contraction Principle and Condition (XU)
  PDF 
29. X. A.  Udo-utun
Mulitivalued Nonexpansive Mappings Characterized by a Fixed Point Property
  PDF 
30. X. A.  Udo-utun
On Almost Contraction Principle and Property (XU)
  PDF 
31. X. A.  Udo-utun
On Retraction Problem Concerning Inclusion of F-contractions in Almost Cntractions
  PDF 
32. X. A.  Udo-utun and S. A. Sanniy
Application of a New Fixed Point Condition for Unification of Studies of Fredholm-type Alternatives
  PDF 
33. I. J. Taneja
Running Expressions with Equalities: Increasing and Decreasing Orders - I
  PDF 
34. I. J. Taneja
Running Expressions with Equalities: Increasing and Decreasing Orders - II
  PDF 
35. I. J. Taneja
Fibonacci Sequence and Running Expressions with Equalities - I
  PDF 
36. I. J. Taneja
Factorial-Power Selfie Expressions - I
  PDF 
37. I. J. Taneja
Semi-Selfie Numbers and Multiplicative Selfie Equalities
  PDF 
38. L. Yin and L.-G. Huang
A Survey for Generalized Trigonometric and Hyperbolic Functions
  PDF 
39. S. S. Dragomir
Recent Developments of Discrete Inequalities for Convex Functions Defined on Linear Spaces with Applications
  PDF 
40. S. S. Dragomir
Some Inequalities of Hermite-Hadamard Type for Convex Functions and Riemann-Liouville Fractional Integrals
  PDF 
41. L. Ciurdariu
Some Hermite-Hadamard Type Inequalities
  PDF 
42. I. J. Taneja
Numbers from 1 to 1729 Written in Terms of 1729-1729
  PDF 
43. I. J. Taneja
S-gonal and Centered Polygonal Selfie Numbers, and Connections with Binomials Coefficients
  PDF 
44. S. S. Dragomir
Further Inequalities of Hermite-Hadamard Type for Convex Functions and Riemann-Liouville Fractional Integrals
  PDF 
45. L. Ciurdariu
Hermite-Hadamard Type Inequalities for Fractional Integrals
  PDF 
46. S. S. Dragomir
Some Inequalities of Hermite-Hadamard Type for Symmetrized Convex Functions and Riemann-Liouville Fractional Integrals
  PDF 
47. L. Ciurdariu
Hermite-Hadamard Type Inequalities for Fractional Integrals Operators
  PDF 
48. S. S. Dragomir
Ostrowski Type Inequalities for Riemann-Liouville Fractional Integrals of Bounded Variation, Holder and Lipschitzian Functions
  PDF
49. S. S. Dragomir
Ostrowski Type Inequalities for Riemann-Liouville Fractional Integrals of Absolutely Continuous Functions in Terms of 1-Norm
  PDF
50. S. S. Dragomir
Ostrowski Type Inequalities for Riemann-Liouville Fractional Integrals of Absolutely Continuous Functions in Terms of p-Norms
  PDF
51. U. S. Kirmaci
On Some Hermite-Hadamard Type Inequalities for Twice Differentiable (α,m)-Convex Functions and Applications
  PDF
52. S. S. Dragomir
Ostrowski and Trapezoid Type Inequalities for Riemann-Liouville Fractional Integrals of Functions with Bounded Variation
  PDF
53. S. S. Dragomir
Ostrowski and Trapezoid Type Inequalities for Riemann-Liouville Fractional Integrals of Absolutely Continuous Functions with Bounded Derivatives
  PDF
54. I. J. Taneja
Triangular Selfie Numbers - I
  PDF 
55. I. J. Taneja
Simultaneous Representations of Selfie Numbers in Terms of Fibonacci and Triangular Numbers
  PDF 
56. S. S. Dragomir
Composite Ostrowski and Trapezoid Type Inequalities for Riemann-Liouville Fractional Integrals of Functions with Bounded Variation
  PDF
57. M. Karagozlu and M. A. Ardic
On the Simpson Type Inequalities for s-Convex and Convex Functions
  PDF
58. S. S. Dragomir
Ostrowski Type Inequalities for Generalized Riemann-Liouville Fractional Integrals of Functions with Bounded Variation
  PDF
59. G. Farid, S. Naqvi and A. U. Rehman
A Version of the Hadamard Inequality for Caputo Fractional Derivatives and Related Results
  PDF
60. G. Farid and S. Naqvi
Some Integral Inequalities for m-Convex Functions Via Caputo Fractional Derivatives
  PDF
61. S. S. Dragomir
Trapezoid Type Inequalities for Generalized Riemann-Liouville Fractional Integrals of Functions with Bounded Variation
  PDF
62. S. Erden and M. Z. Sarikaya
Some Weighted Inequalities for Higher-Order Partial Derivatives in Two Dimensions and Its Applications
  PDF
63. S. Erden and M. Z. Sarikaya
Pompeiu Type Inequalities Using Conformable Fractional Calculus and Its Applications
  PDF
64. M. Z. Sarikaya, S. Erden and N. Celik
Weighted Inequalities Involving Conformable Integrals and Its Applications for Random Variable and Numerical Integration
  PDF
65. G. A. Anastassiou
Principles of General Fractional Analysis for Banach Space Valued Functions
  PDF
66. G. A. Anastassiou and I. K. Argyros
Iterated Convergence on Banach Space Valued Functions of Abstract g-Fractional Calculus
  PDF
67. S. S. Dragomir
On Some Ostrowski Type Inequalities for Generalized Riemann-Liouville Fractional Integrals
  PDF
68. S. S. Dragomir
On Some Trapezoid Type Inequalities for Generalized Riemann-Liouville Fractional Integrals
  PDF
69. M. Matloka
Hermite-Hadamard Type Inequalities for Fractional Integrals
  PDF
70. M. Matloka
Hermite-Hadamard-Fejťr Type Inequalities for h-Preinvex Functions Via Fractional Integrals
  PDF
71. S. S. Dragomir
Ostrowski and Trapezoid Type Inequalities for Generalized Riemann-Liouville Fractional Integrals of Absolutely Continuous Functions with Bounded Derivatives
  PDF
72. S. S. Dragomir
Ostrowski and Trapezoid Type Inequalities for Generalized Riemann-Liouville Fractional Integrals of Absolutely Continuous Functions in Terms of p-Norms of Derivative
  PDF
73. I. J. Taneja
Multiple Choice Patterns in Prime Numbers - I
  PDF 
74. I. J. Taneja
Multiple Choice Patterns in Prime Numbers - II
  PDF 
75. S. S. Dragomir
Ostrowski and Trapezoid Type Inequalities for Generalized Riemann-Liouville Fractional Integrals of g-Lipschitzian Functions
  PDF
76. S. S. Dragomir
Hermite-Hadamard Type Inequalities of First Kind for Generalized Riemann-Liouville Fractional Integrals
  PDF
77. G. Farid and M. Usman
New Ostrowski Type Fractional Inequalities for h-Convex Functions Via Caputo k-Fractional Derivative
  PDF
78. G. Farid and A. Javed
Some Integral Inequalities for m-Convex Functions Via Caputo k-Fractional Derivatives
  PDF
79. S. S. Dragomir
Hermite-Hadamard Type Inequalities of Second Kind for Generalized Riemann-Liouville Fractional Integrals
  PDF
80. M. R. Delavar and S. S. Dragomir
Estimation Type Results Related to Fejer Inequality with Applications
  PDF
81. S. S. Dragomir
Hermite-Hadamard Type Inequalities for Generalized Riemann-Liouville Fractional Integrals of h-Convex Functions
  PDF
82. S. S. Dragomir
On Some Equalities for Generalized Riemann-Liouville Fractional Integrals of Absolutely Continuous Functions with Applications
  PDF
83. I. J. Taneja
Semi-Selfie Numbers - I
  PDF 
84. S. S. Dragomir
Further Ostrowski and Trapezoid Type Inequalities for the Generalized Riemann-Liouville Fractional Integrals of Functions with Bounded Variation
  PDF
85. S. S. Dragomir and E. Kikianty
Chebyshev Type Inequalities by Means of Copulas
  PDF
86. C.-P. Chen and N. Elezovic
Proofs of Certain Conjectures of Vuksic Concerning the Inequalities for Means
  PDF
87. C.-P. Chen
Inequalities Between Identric Mean and Convex Combinations of Other Means
  PDF
88. C.-P. Chen and J. Sandor
On Certain Conjectures for the Two Seiffert Means
  PDF
89. S. S. Dragomir
On Some Ostrowski and Trapezoid Type Inequalities for the Generalized Riemann-Liouville Fractional Integrals of Absolutely Continuous Functions
  PDF
90. G. Farid, U. N. Katugampola and M. Usman
Ostrowski Type Fractional Integral Inequalities for s-Godunova-Levin Functions Via Katugampola Fractional Integrals
  PDF
91. S. Naqvi, G. Farid and A. U. Rehman
Fejer-Hadamard Type Inequalities for m-Convex Functions Via Caputo Fractional Derivatives
  PDF
92. G. Farid and M. Usman
Ostrowski Type Fractional Integral Inequalities for Mappings Whose Derivatives are (α;m)-Convex Via Katugampola Fractional Integrals
  PDF
93. I. J. Taneja
Multiple Choice Patterns in Prime Numbers - III
  PDF 
94. I. J. Taneja
Multiple Choice Patterns in Prime Numbers - IV
  PDF 
95. I. J. Taneja
Patterns in Semi-Selfie Numbers
  PDF 
96. I. J. Taneja
Factorial-Power Selfie Expressions - II
  PDF 
97. S. S. Dragomir
An Operator Associated to Hermite-Hadamard Inequality for Convex Functions
  PDF
98. A. R. Kashif, T. S. Khan, M. Shoaib and A. Qayyum
A Comparison and Error Analysis of Error Bounds
  PDF
99. S. S. Dragomir
Some Inequalities of Hermite-Hadamard Type for Convex Functions
  PDF
100. S. S. Dragomir
One Parameter Bounds for an Operator Associated to Hermite-Hadamard Inequality for Convex Functions
  PDF
101. M. Kunt, D. Karapinar, S. Turhan and I. Iscan
The Left Rieaman-Liouville Fractional Hermite-Hadamard Type Inequalities for Convex Functions
  PDF
102. M. Kunt, D. Karapinar, S. Turhan and I. Iscan
The Right Rieaman-Liouville Fractional Hermite-Hadamard Type Inequalities for Convex Functions
  PDF
103. S. S. Dragomir
Some Inequalities for an Operator Associated to Hermite-Hadamard Inequality for Functions of Bounded Variation
  PDF
104. M. Kunt, I. Iscan, S. Turhan and D. Karapinar
Improvement of Fractional Hermite-Hadamard Type Inequality and Some New Fractional Midpoint Type Inequalities for Convex Functions
  PDF
105. S. Turhan,  I. Iscan and M. Kunt
The Right Conformable Fractional Hermite-Hadamard Type Inequalities for Convex Functions
  PDF
106. S. Turhan,  I. Iscan and M. Kunt
The Left Conformable Fractional Hermite-Hadamard Type Inequalities for Convex Functions
  PDF
107. S. S. Dragomir
Some Ostrowski Type Inequalities for an Integral Operator and n-Time Differentiable Functions
  PDF
108. S. S. Dragomir
Some Families of Operators Associated to Hermite-Hadamard Inequality for Convex Functions
  PDF
109. P. O. Olanipekun,  A. A. Mogbademu and S. S. Dragomir
Hermite-Hadamard Type Inequalities for a Class of Harmonically Convex Functions
  PDF
110. J. E. Restrepo, V. L. Chinchane and P. Agarwal
Weighted Reverse Fractional Inequalities of Minkowski's and Holder's Type with Applications
  PDF
111. S. S. Dragomir
Ostrowski and Trapezoid Type Inequalities for the Generalized k-g-Fractional Integrals of Functions with Bounded Variation
  PDF
112. G. Farid and G. Abbas
A Generalized Fejer-Hadamard Inequality for Harmonically Convex Functions Via Generalized Fractional Integral Operator and Related Results
  PDF
113. S. Naqvi, G. Farid and B. Tariq
Caputo Fractional Integral Inequalities Via m-Convex Functions
  PDF
114. I. J. Taneja
Factorial-Type Selfie Expressions With Fibonacci and Triangular Values
  PDF 
115. S. S. Dragomir
Trapezoid Type Inequalities for the Generalized k-g-Fractional Integrals of Absolutely Continuous Functions
  PDF
116. I. J. Taneja
Semi-Selfie Numbers - II
  PDF 
117. S. S. Dragomir
Ostrowski Type Inequalities for the Generalized k-g-Fractional Integrals of Absolutely Continuous Functions
  PDF
118. L. Ciurdariu
New Hermite-Hadamard Type Inequalities Using the Riemann-Liouville Fractional Integral
  PDF 
119. S. S. Dragomir
Some  Inequalities for the Generalized k-g-Fractional Integrals of Functions Under Complex Boundedness Conditions
  PDF
120. I. J. Taneja
Mathematical Aspects of July - 2017
  PDF 
121. I. J. Taneja
Embedded Palindromic Prime Numbers - I
  PDF 
122. I. J. Taneja
Fibonacci-Triangular-Type Selfie Expressions - I
  PDF 
123. I. J. Taneja
Fibonacci-Triangular-Type Selfie Expressions - II
  PDF 
124. I. J. Taneja
Palindromic Prime Embedded Trees
  PDF 
125. S. S. Dragomir
Further Inequalities for the Generalized k-g-Fractional Integrals of Functions with Bounded Variation
  PDF
126. S. S. Dragomir
Some Inequalities for the Generalized k-g-Fractional Integrals of Convex Functions
  PDF
127. S. S. Dragomir
Inequalities for the Generalized k-g-Fractional Integrals in Terms of Double Integral Means
  PDF
128. I. J. Taneja
Pythagorean Triples and Perfect Square Sum Magic Squares
  PDF 
129. L. Ciurdariu
A Trace Inequality as an Analogue of a Refinement of Young's Inequality
  PDF 
130. D.-Y. Hwang and S. S. Dragomir
Some Weighted Hermite-Hadamard Inequality for r-Preinvex Functions on an Invex Set
  PDF
131. S. S. Dragomir
Inequalities of Jensen's Type for Generalized k-g-Fractional Integrals
  PDF
132. K. Nantomah
Monotonicity and Convexity Properties and Some Inequalities Involving a Generalized Form of the Wallis' Cosine Formula
  PDF
133. S. S. Dragomir
Inequalities of Jensen's Type for Generalized k-g-Fractional Integrals of Function f  for Which the Composite f◦g^{-1} is Convex
  PDF
134. K. Nantomah
Some Properties and Inequalities for Derivatives of the Generalized Wallis' Cosine Formula
  PDF
135. S. S. Dragomir
Improving Schwarz Inequality in Inner Product Spaces
  PDF
136. I. J. Taneja
Perfect Square Sum Magic Squares
  PDF 
137. W. J. Zeng, M. Feckan and J. R. Eang
Hermite-Hadamard Inequality Involving Conformable Fractional Integrals for Twice Differential Convex Functions
  PDF
138. I. J. Taneja
Concatenation-Type Selfie Numbers With Factorial and Square-Root
  PDF 
139. S. S. Dragomir
Operator Refinements of Schwarz Inequality in Inner Product Spaces
  PDF
140. I. J. Taneja
Digitís Order Selfie Numbers: Factorial and Square-Root
  PDF 
141. I. J. Taneja
Digitís Order Selfie Numbers: Fibonacci and Triangular Values
  PDF 
142. S. S. Dragomir
Some Generalizations of Schwarz Inequality in Inner Product Spaces
  PDF
143. S. S. Dragomir and M. Elmursi
Some Results Related to Bessel's Inequality in Inner Product Spaces
  PDF
144. S. S. Dragomir
Refinements of Schwarz Inequality in Inner Product Spaces with Applications to Integrals
  PDF
145. S. S. Dragomir and N. Minculete
On Several Inequalities in an Inner Product Space
  PDF
146. S. G. From and S. S. Dragomir
Some New Refinements of Jensenís Discrete Inequality
  PDF
147. I. J. Taneja
Flexible Powers Narcissistic-Type Numbers
  PDF 
148. I. J. Taneja
Fixed and Flexible Powers Narcissistic Numbers with Division
  PDF 
149. I. J. Taneja
Single Letter Fraction-Type Representations of Natural Numbers - I
  PDF 
150. I. J. Taneja
Block-Wise Equal Sums Pan Magic Squares of Order 4k
  PDF 
151. S. S. Dragomir
Some Additive Inequalities Related to Bessel's Result
  PDF
152. C.-P. Chen and R. B. Paris
Series Representation of the Remainders in the Expansions for Certain Trigonometric Functions and Some Related Inequalities, II
  PDF
153. S. S. Dragomir
Hypo-q-Norms on a Cartesian Product of Normed Linear Spaces
  PDF
154. I. J. Taneja
Block-Wise Equal Sums Magic Squares of Order 3k
  PDF 
155. I. J. Taneja
Block-Wise Unequal Sums Magic Squares
  PDF 
156. I. J. Taneja
Amicable Numbers With Patterns in Products and Powers
  PDF 
157. S. S. Dragomir
Some Inequalities for Semi-Inner Products on Complex Banach Spaces
  PDF
158. G. Farid, M. Marwan and A. U. Rehman
On Mappings in Connection to the Fejer-Hadamard Inequality for Coordinated Convex Functions
  PDF
159. I. J. Taneja
Magic Rectangles in Construction of Block-Wise Pan Magic Squares
  PDF 
160. S. Wu, B. R. Ali, I. A. Baloch and A. U. Haq
Inequalities Related to Symmetrized Harmonic Convex Functions
  PDF
161. S. S. Dragomir
Some Functionals Associated to Semi-Inner Products on Complex Banach Spaces
  PDF
162. I. J. Taneja
Magic Crosses: Repeated and Non Repeated Entries
  PDF 
163. I. J. Taneja
Block-Wise Equal Sums Magic Squares of Orders 6k
  PDF  
164. M. R. Delavar and S. S. Dragomir
Two Mappings in Connection to Fejer Inequality with Applications
  PDF
165. H. Jafarmanesh, T. L. Shateri and S. S. Dragomir
Choi-Davis-Jensen's Type Trace Inequalities for Convex Functions of Self-adjoint Operators in Hilbert Spaces
  PDF
166. I. J. Taneja
Representations of Letters and Numbers with Equal Sums Magic Squares of Order 4
  PDF  
167. I. J. Taneja
Representations of Letters and Numbers with Equal Sums Magic Squares of Order 6
  PDF  
168. S. S. Dragomir
Inequalities for Hypo-q-Norms on a Cartesian Product of Inner Product Spaces
  PDF
169. S. S. Dragomir
Hypo-q-Norms on Cartesian Product of Algebras of Bounded Linear Operators on Hilbert Spaces
  PDF
170. S. S. Dragomir
Hypo-q-Norms on Cartesian Product of Algebras of Bounded Linear Operators on Banach Spaces
  PDF
171. I. J. Taneja
Block-Wise Magic and Bimagic Squares
  PDF  
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
Last modified: December 20 2017 18:21:56.

Navy Line